MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2233
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.As gore was unable to determine which device/device component is involved in this reportable adverse event, the following additional device will be identified in this report: catalog #dsf2233, serial # (b)(6), udi (b)(4).W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore: on (b)(6) 2026, the patient underwent endovascular treatment of a thoracic aortic aneurysm using gore® tag® thoracic branch endoprosthesis devices and a gore® tag® conformable thoracic stent graft with active control system.An aortic component (gore® tag® thoracic branch endoprosthesis) was implanted proximally (zone 2), and the gore® tag® conformable thoracic stent graft with active control system was implanted distally (zone 3).Resistance was encountered when the 22fr gore® dryseal flex introducer sheath was advanced.Fraying (splinter-like damage) was observed at the leading end of the sheath.It was reported that while a 22fr gore® dryseal flex introducer sheath was being inserted, the physician attempted to enlarge the puncture site with a scalpel.During this process, the scalpel contacted the distal end of the sheath, which may have caused the observed fraying.The 22fr sheath was replaced with another 22fr gore® dryseal flex introducer sheath.All devices were successfully implanted, and no endoleak or vessel injury was observed.The procedure was completed, and the patient tolerated the procedure well.Two 22fr gore® dryseal flex introducer sheaths were used for this procedure.However, it could not be determined which sheath was associated with the reported damage at the distal end of the sheath.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
asami aizawa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25514545
Report Number3007284313-2026-04852
Device Sequence Number9993665
Product Code DYB
UDI-Device Identifier00733132630073
UDI-Public(01)00733132630073(17)290103
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDSF2233
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/20/2026
Supplement Date Received by Manufacturer05/20/2026
Initial Report FDA Received Date06/16/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale